American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19D10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Marcel Bökstedt and Ib Madsen. The cobordism category and Waldhausen's $K$-theory. Contemporary Mathematics 617 (2014) 39-80.
Book volume table of contents   
View Article: PDF

[2] Christian Wegner. The $K$-theoretic Farrell-Jones conjecture for CAT(0)-groups. Proc. Amer. Math. Soc. 140 (2012) 779-793. MR 2869063.
Abstract, references, and article information   
View Article: PDF

[3] John R. Klein and E. Bruce Williams. The ``fundamental theorem'' for the algebraic $K$-theory of spaces. III. The nil-term. Proc. Amer. Math. Soc. 136 (2008) 3025-3033. MR 2407063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Epilogue: The category of $\mathbb {L}$-spectra under $S$. Math. Surveys Monogr. 47 (2007) 215-223.
Book volume table of contents   
View Article: PDF

[5] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Some basic constructions on spectra. Math. Surveys Monogr. 47 (2007) 179-195.
Book volume table of contents   
View Article: PDF

[6] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. The monadic bar construction. Math. Surveys Monogr. 47 (2007) 209-214.
Book volume table of contents   
View Article: PDF

[7] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. $R$-algebras and topological model categories. Math. Surveys Monogr. 47 (2007) 127-154.
Book volume table of contents   
View Article: PDF

[8] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Spaces of linear isometries and technical theorems. Math. Surveys Monogr. 47 (2007) 197-207.
Book volume table of contents   
View Article: PDF

[9] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. The homotopy theory of $R$-modules. Math. Surveys Monogr. 47 (2007) 51-70.
Book volume table of contents   
View Article: PDF

[10] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Prologue: the category of $\mathbb {L}$-spectra. Math. Surveys Monogr. 47 (2007) 9-30.
Book volume table of contents   
View Article: PDF

[11] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Structured ring and module spectra. Math. Surveys Monogr. 47 (2007) 31-49.
Book volume table of contents   
View Article: PDF

[12] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May; with an appendix by M. Cole. Rings, Modules, and Algebras in Stable Homotopy Theory. Math. Surveys Monogr. 47 (2007) MR MR1417719.
Book volume table of contents   

[13] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. $R$-ring spectra and the specialization to $MU$. Math. Surveys Monogr. 47 (2007) 91-102.
Book volume table of contents   
View Article: PDF

[14] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Topological Hochschild homology and cohomology. Math. Surveys Monogr. 47 (2007) 167-178.
Book volume table of contents   
View Article: PDF

[15] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. The algebraic theory of $R$-modules. Math. Surveys Monogr. 47 (2007) 71-90.
Book volume table of contents   
View Article: PDF

[16] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Algebraic $K$-theory of $S$-algebras. Math. Surveys Monogr. 47 (2007) 103-126.
Book volume table of contents   
View Article: PDF

[17] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Bousfield localizations of $R$-modules and algebras. Math. Surveys Monogr. 47 (2007) 155-166.
Book volume table of contents   
View Article: PDF

[18] Christopher J. Pappacena. The BGQ spectral sequence for noncommutative spaces. Proc. Amer. Math. Soc. 132 (2004) 633-639. MR 2019937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Roland Schwänzl and Ross Staffeldt. The Seifert-van Kampen theorem and generalized free products of $S$-algebras. Proc. Amer. Math. Soc. 130 (2002) 3193-3208. MR 1912997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Michael S. Weiss and Bruce Williams. Products and duality in Waldhausen categories . Trans. Amer. Math. Soc. 352 (2000) 689-709. MR 1694381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Roland Schwänzl and Ross E. Staffeldt. The approximation theorem and the $K$-theory of generalized free products . Trans. Amer. Math. Soc. 347 (1995) 3319-3345. MR 1303126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. E. McClure and R. E. Staffeldt. The chromatic convergence theorem and a tower in algebraic $K$-theory . Proc. Amer. Math. Soc. 118 (1993) 1005-1012. MR 1164148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Stanisław Betley. On the homotopy groups of $A(X)$ . Proc. Amer. Math. Soc. 98 (1986) 495-498. MR 857948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1